MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP518H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and the suture was used.It was reported that the suture strands detached form swage of the surgical needle.Another like device was used to complete the procedure.There were no patient consequences reported.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/27/2019.H3 device evaluation summary: investigation summary
=
> only pictures of the sample were received for analysis.Upon visual inspection of the pictures, an opened sample of product code vcp518 lot# mb2946 witj body fluids at the folder could be observed.However, no conclusion could be reach on what happen as the samples were not returned for analysis.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
VCL+ VIO 36IN 0 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8801077
Report Number2210968-2019-84434
Device Sequence Number16897046
Product Code GAM
UDI-Device Identifier10705031054042
UDI-Public10705031054042
Combination Product (Y/N)N
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberVCP518H
Device Lot NumberMB2946
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/27/2019
Patient Sequence Number1